Doctor insights on:
Cramps On Birth Control
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Brown discharge: Your brown discharge and itching may be due to a vaginal infection.See your doctor for vaginal cultures and treatment ...Read more
Breakthrough: Btb or breakthrough bleeding happens in 10% of starters on the pill. It resolves by the 2nd or third month when taken consistently. After 3 months it's recommended to rule out other causes of bleeding such as improper use of the medication, polyps and infection. Changing the type of pills may help after these cause have been ruled out. Consult with the prescribing caregiver. ...Read more
No problem: If the spotting is occurring during the time you'd otherwise expect a "period", it's nothing to worry about--for many women who've been on the pill for awhile, periods can get lighter and lighter. This is a good effect, not a problem. Brown spotting just means the bleeding is lighter. ...Read more
Several months: It is common to have break through bleeding in the first several months of a new birth control pill. When bleeding starts it can last several days to several weeks. If it is still occurring after 3 cycles it may be time to talk to your doctor about other pill formulations. ...Read more
No: No, likely another cause (muscular, facet, disc, sacroiliac joint, or other structure is causing this). ...Read more
Yes: Bcp will suppress pms when you stop using it pms can return. ...Read more
Stopping continuous birth control pills for period.. Brown discharge and spotting on week off? Normal?
Yes: Yes, you might start if you are not pregnant. ...Read more
Probably NOT: It adding more hormones on top of hormones go to your GYN Dr for appropriate treatment. ...Read more
mild like menstrual cramps on birth control 5 days in.Been on it for long time. Switched to generic brand. Feel like I'm on period but not. Not preg
Pelvic pain: Pelvic pain is complex as there are several organs in the pelvis. The ovaries, fallopian tubes, uterus, cervix, bladder, appendix, intestines, colon and rectum can all be the source. Pelvic pain requires and examination to help organize the evaluation. Switching to a generic pill should not be related if chemically it is the same as the name brand. ...Read more
5days late for period, mild cramps, no birth control ever used, bled during intercourse, recently lost a significant amount of weight. Pregnant? TTC
Yes: you still can have cramps on birthcontrol pills. If it gets worse report it to your doctor ...Read more
Feeling a lot of menstrual cramps after starting birth control pills, is it supposed to be like this?
I had my period for 3 weeks and now I am spotting a bit and have lower back cramps. I started birth control a month and a half ago. What could this be?
Hormones: Sometines the type of hormones and the concentration can make you have more cramps in the back or even have intermenstrual periods or spoting.This is because your cycle is been interrupted or altered. ...Read more
Late period, now light bleeding with no cramps. Not on birth control, and had some sexual activity with bf not to include full penetration. Worried?
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
Doctors think I have endometriosis. Missed periods, sharp pain during period, severe cramps. Wary of birth control. Other options besides bc or iud?
Hormones or surgery: Endometriosis is a condition where the cells that line the inside of the uterus are in the wrong place such as on pelvic surfaces; every month these areas menstruate and this causes pain. Endometriosis is stimulated by estrogen so turning off your own estrogen will temporarily help: pills or hormone shots etc. The only way however to really get rid of it is to remove it laparoscopically. ...Read more
If Yaz (drospirenone and ethinyl estradiol) gives me bad headaches and belly cramps, what other birth control can I use?
Feeling nauseous and having cramps after switching birth controls. I switched from loestrin 24 fe to altaverawill it go away or should I ask to change?
Maybe, but...: Women will tolerate different brands of birth control differently. Even switching from name-brand to generic can sometimes be a problem. But nausea and cramping can also be symptoms of early pregnancy. It is sometimes possible to ovulate while changing from one type of birth control to another. If a pregnancy test is negative you may consider switching back to the name-brand medication. ...Read more
I have terrible cramps. I've tried birth control and it didn't help, I got hit by a car a month ago and have left over Percocet would they help ?
For the first time my boyfriend ejaculated in me. Right when he did I felt nauseous and had cramps. I am on birth control. Is this normal?
Birthcontrol matters: First and foremost, it is good that you are protected against becoming pregnant when it may not be a good time neither for you, your boyfriend, and potentially a baby. While not exactly normal, I would not worry about the symptoms you are describing, unless you continue experiencing them in the future. ...Read more
How can she treat extremely painful menstrual cramps? (She started taking birth control again roughly 3 weeks ago.) Also, she's on a smoothie diet.
Do birth control pills gives you cramps? I just started birth control last week and now i have cramps on the side im using a combination pill(lutera)
Could...: Yes they could. You might also experience some spotting in the beginning which usually gets better after you have been taking them for few weeks. If you are experiencing other symptoms and severe follow up with your GYN provider. ...Read more
I'm having some extremely bad cramps while taking active birth control pills of Seasonique, help?
Options: Try soaking in very warm bath, apply hot water bag to lower abdomen. Non-steriodal anti-inflammatory drugs (NSAIDs), like ibuprofen 600-800 mg or Naproxen 500 mg up to 3 times a day, are usually very helpful for cramps. If you are fairly sure that the Seasonique BCP are causing the cramping, you have the option of stopping the pills, and start a different BCP after having a period. ...Read more
Still taking a lot of sick days due to Nausea and extremely painful cramps even while on birth control. Any ideas or thoughts?
I started my period on june 19..then again on july 3, and I started again today july 15. having bad cramps and im on birth control. what do I do?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
- Talk to a doctor live online for free
- Cramps on birth control no period
- Cramps starting birth control
- Cramps brown discharge birth control
- Ask a doctor a question free online
- Birth control
- Birth control contraception solodyn
- Birth control period
- Fainting spells and birth control
- Talk to a gynecologist online for free